Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have numbness, pain, swelling and itching on face and leg. Took diclofenic. What can it be?

im really worried about strange ailments ive been taking over the past month. I took this swelling on my face near jaw line it was painful and swollen and itchy my doc said it was prob viral then i took the same thing in my foot on monday past i felt as if my bones were broken so i had an xray and it was thankfully clear but still this mysterious soreness then it went away the next day and on thursday past i was aware my left arm just on and above the joint at elbow had became numb although i can still feel sensation it is less it feels puffed up and very painful and kind of a dee itch. On friday my leg just above right knee went numb but i was out in the cold the numbness only lasted for 2 hrs but my arm isnt getting better i ended up seeing an on call doc on friday night she checked vitals and
asked questions and sent me home with a script for diclofenic and a rub she concluded it was tendonitis but its getting worse...m terrified it could be ms or something as i was told in dec of last year my optic nerve in my right eye was showing a difference and i ws suspected to have glaucoma but the specialist wasnt convinced i see him again in june...please can you help me im so distsressed thankyou
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described could be related to an allergic disorder or a nerve related problem. Thyroid imbalance and diabetes also needs to be ruled out if the symptoms are persistent.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor